Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Sign changes of Hecke eigenvalues of Siegel cusp forms of genus two


Author: Winfried Kohnen
Journal: Proc. Amer. Math. Soc. 135 (2007), 997-999
MSC (2000): Primary 11F46
Published electronically: October 13, 2006
MathSciNet review: 2262899
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We shall show that the eigenvalues of a Hecke eigenform of integral weight and genus 2 not contained in the Maass space change signs infinitely often.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11F46

Retrieve articles in all journals with MSC (2000): 11F46


Additional Information

Winfried Kohnen
Affiliation: Mathematisches Institut, Universität Heidelberg, INF 288, D-69120 Heidelberg, Germany
Email: winfried@mathi.uni-heidelberg.de

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08570-4
PII: S 0002-9939(06)08570-4
Received by editor(s): July 26, 2005
Received by editor(s) in revised form: November 15, 2005
Published electronically: October 13, 2006
Communicated by: Ken Ono
Article copyright: © Copyright 2006 American Mathematical Society